# SDR 99ZZZX526

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103571644
- Condition: Cracked
- Location: Magneto
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL IS AFTERMARKET COIL.  COIL POTTING COMPOUND HAS CRACKS NEAR HIGH TENSION OUTPUT TAB.  HIGH TENSION VOLTAGE LEAKING FROM CRACKS TO GROUND.  SUBMITTER STATED THIS COULD EVENTUALLY RESULT IN A DEAD MAG.
